Open Access
July 2007 Multiple Dedekind sums attached to Dirichlet characters
Kazuhito Kozuka
Proc. Japan Acad. Ser. A Math. Sci. 83(7): 104-108 (July 2007). DOI: 10.3792/pjaa.83.104


We study many-term relations for multiple Dedekind sums including the case generalized by means of Dirichlet characters. We mainly use the method due to Carlitz. The main results contain the original reciprocity formula for Dedekind sums and its generalized formulas due to Apostol, Snyder and Carlitz.


Download Citation

Kazuhito Kozuka. "Multiple Dedekind sums attached to Dirichlet characters." Proc. Japan Acad. Ser. A Math. Sci. 83 (7) 104 - 108, July 2007.


Published: July 2007
First available in Project Euclid: 18 January 2008

zbMATH: 1197.11053
MathSciNet: MR2361420
Digital Object Identifier: 10.3792/pjaa.83.104

Primary: 11B68 , 11F20

Keywords: Multiple Dedekind sum , reciprocity formula

Rights: Copyright © 2007 The Japan Academy

Vol.83 • No. 7 • July 2007
Back to Top